# SDR TWAA0100927

- Difficulty date: December 29, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT AT STA 1155, BETWEEN LONGERON 28R AND 29R.  INSTALLED NEW FLOOR SUPPORT PER SRM 51-30-2 AND 51-30-5.
